# SDR ASOA201801244006

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 37,604 hours, 28,916 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE TOWER REPORTED THAT THE AIRCRAFT WAS VENTING FUEL FROM THE RIGHT WING. THE AIRCRAFT RETURNED TO DEPARTURE AND  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE OUTBOARD FLAPPER VALVE IN THE RIGHT WING, LEAK CHECKED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
